# SDR UALA2012073004090

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 37,639 hours, 15,310 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMGC 1 FAILURE, FLIGHT DIVERTED.  FMGC 1 INOP, ATTEMPTED RESET NO JOY.  REPLACED NR 1 FMGC, OPS CHECK OK AND ACCOMPLISHED CAT III CHECK, OK PER MM 22-97-00.  ON PFR HAD FMG1-RMP1 INTERFACE FAULT, REPLACED NR 1 RMP, GND CHECK OK.
